Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I was diagnosed with a little of hypertension however before that I was told that I have the ear membranes inflamed, I having vertigo and nausea, to the point that I want to vomit. So my question is, since I asked my cardiologist but she didn't seem to pay much attention. I took betahistine dihydrochloride (bolaria) 24 mg while taking bisoprolol (cilenol) 5 mg but I didn't take it like I was supposed to, I am taking bisoprolol daily but I was supposed to take bolaria twice a day for 4 days, but I took it one day, then the other didn't and then after 2 days I did, stopped and then retook it again. Should I buy some and take it for 4 days twice a day like I was supposed to again?

1 Doctor Answered
If you are not going to follow the doctor's advise then you will never get relief. Better consult and take proper treatment.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.